# SDR CIEA0002

- Difficulty date: January 21, 2001
- Submitted: January 25, 2001
- Operation: Air carrier
- Aircraft: N87CH
- Make and model: Beech E-90
- Aircraft serial: LW20
- Aircraft time: 11,972 hours, 13,781 cycles
- Engine: Pwa PT6A28
- Engine time: 9,927 hours, 11,493 cycles
- System (JASC): 7932 · Engine Oil Quantity
- Part: Dipstick
- Part number: 310238201
- Condition: Loose
- Location: Rt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

APPROXIMATELY 15 MINUTES AFTER TAKEOFF THE PILOT NOTICED A RIGHT ENGINE TORQUE INDICATION FLUCTUATION, FOLLOWED BY A DROPPING OIL PRESSURE INDICATION.  THE PILOT REDUCED THE POWER ON THE ENGINE.  THE PILOT RETURNED TO THE AIRPORT AND LANDED WITHOUT INCIDENT, WHILE MONITORING THE OIL PRESSURE.  THE OIL PRESSURE NEVER DROPPED BELOW 40 PSI.  AFTER LANDING THE DIP STICK WAS FOUND TO BE LOOSE.  THE ENGINE WAS INSPECTED IN ACCORDANCE WITH THE REQUIREMENTS OF THE PRATT AND WHITNEY MAINTENANCE MANUAL, SERVICED WITH ENGINE OIL, AND WAS RETURNED TO SERVICE.  THE OIL DIP STICK SPRING TENSION WAS ADJUSTED.
